# SDR DALA2024071607180

- Difficulty date: July 11, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N392DA
- Make and model: Boeing 737832
- Aircraft serial: 30561
- Aircraft time: 74,226 hours, 29,863 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0447470) (R/H) FUSELAGE FRAME CRACKED AT 500F, S-8R A/C RAIL SUPPORT BRACKET INBOARD FASTENER. REPAIRED PER WORK CARD 2526-01236-02B INSTRUCTIONS, REF SUPPORTING AA 2526-01236.
